# SDR AALA201907289014

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 15,473 hours, 5,976 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER L1 DOOR ASSIST DAMPER LOW PRESSURE. MAINTENANCE CHARGED DOOR ASISIST DAMPER TO PROPER PRESSURE PER AMM 52-10-00-614-001-A.
